Translator Disclaimer
September 2013 Algebraic versus topological entropy for surfaces over finite fields
Hélène Esnault, Vasudevan Srinivas
Osaka J. Math. 50(3): 827-846 (September 2013).

Abstract

We show that, as in de Rham cohomology over the complex numbers, the value of the entropy of an automorphism of the surface over a finite field $\mathbb{F}_{q}$ is taken on the span of the Néron--Severi group inside of $\ell$-adic cohomology.

Citation

Download Citation

Hélène Esnault. Vasudevan Srinivas. "Algebraic versus topological entropy for surfaces over finite fields." Osaka J. Math. 50 (3) 827 - 846, September 2013.

Information

Published: September 2013
First available in Project Euclid: 27 September 2013

zbMATH: 1299.14024
MathSciNet: MR3129006

Subjects:
Primary: 14G17, 14G99

Rights: Copyright © 2013 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.50 • No. 3 • September 2013
Back to Top